RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Подписка
Правила для авторов
Лицензионный договор
Загрузить рукопись

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Матем. заметки:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. заметки, 2017, том 101, выпуск 1, статья опубликована в англоязычной версии журнала (Mi mz11529)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Статьи, опубликованные в английской версии журнала

The Fermi–Dirac Distribution as a Model of a Thermodynamically Ideal Liquid. Phase Transition of the First Kind for Neutral Gases (Corresponding to NonpolarMolecules)

V. P. Maslov

National Research University Higher School of Economics, Moscow, Russia

Аннотация: In this paper, we introduce the notion of a thermodynamically ideal liquid and calculate the temperature below which it appears. This temperature is $T=0.84 T_c$, where $T_c$ is the critical temperature of a gas whose molecules are nonpolar. For such a gas, in a sufficiently wide neighborhood of the binodal, the isotherms of a gas and of a thermodynamically ideal liquid coincide with those of a van der Waals gas for the critical value of the compressibility factor $Z_c=3/8$. In this sense, for $T\leq 0.84 T_c$ and the particular case $Z_c=3/8$, the developed theory is a generalization of the van der Waals model. A new phase transition of the second kind at the point of zero activity is described.

Ключевые слова: thermodynamically ideal liquid, van der Waals gas, binodal, spinodal, critical parameters, tropical analysis, Fermi–Dirac distribution, Bose statistics, virial expansion, phase transition.


Англоязычная версия:
Mathematical Notes, 2017, 101:1, 100–114

Реферативные базы данных:

Тип публикации: Статья
Поступило: 16.11.2016
Язык публикации: английский

Образец цитирования: V. P. Maslov, “The Fermi–Dirac Distribution as a Model of a Thermodynamically Ideal Liquid. Phase Transition of the First Kind for Neutral Gases (Corresponding to NonpolarMolecules)”, Math. Notes, 101:1 (2017), 100–114

Цитирование в формате AMSBIB
\Bibitem{Mas17}
\by V.~P.~Maslov
\paper The Fermi–Dirac Distribution as a Model of a Thermodynamically Ideal Liquid. Phase Transition of the First Kind for Neutral Gases (Corresponding to NonpolarMolecules)
\jour Math. Notes
\yr 2017
\vol 101
\issue 1
\pages 100--114
\mathnet{http://mi.mathnet.ru/mz11529}
\crossref{https://doi.org/10.1134/S0001434617010102}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3635288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700010}
\elib{http://elibrary.ru/item.asp?id=29482164}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014751663}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mz11529

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. П. Маслов, “Связь распределения Ферми–Дирака с лингвостатистическими распределениями”, Матем. заметки, 101:4 (2017), 531–548  mathnet  crossref  mathscinet  elib; V. P. Maslov, “The Relationship between the Fermi–Dirac Distribution and Statistical Distributions in Languages”, Math. Notes, 101:4 (2017), 645–659  crossref  isi
    2. V. P. Maslov, T. V. Maslova, “A generalized number theory problem applied to ideal liquids and to terminological lexis”, Russ. J. Math. Phys., 24:1 (2017), 96–110  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Просмотров:
    Эта страница:130
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019